EconPapers    
Economics at your fingertips  
 

Social security benefit rules, growth and inequality

Frédéric Docquier () and Oliver Paddison

Journal of Macroeconomics, 2003, vol. 25, issue 1, 47-71

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(03)00006-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Social security benefit rules, growth and inequality (2003)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:25:y:2003:i:1:p:47-71

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-29
Handle: RePEc:eee:jmacro:v:25:y:2003:i:1:p:47-71